After finishing accutane, can you still break out at times?
- 15 Jul 2012 by BasketballGuru93
- accutane, acne
I still have breakouts sometimes and I finished my accutane course more than 3 months ago
16 Jul 2012
Yes, if the breakout is severe you should see your dermatologist again. Accutane can be prescribed intermittently.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it worked great for about 5 months after the course was done, then all the acne came back.
1 answer • 5 Jan 2010
I've got mild sorta severe acne at times. Im 14 i have sensitive skin, and I know the only reason I get acne is from hormones. My grandpa has ...
1 answer • 29 Apr 2010
... total of 6 months, but thought my acne would be fine after only taking 5 full months of Accutane. When I began the medication I only had mild ...
1 answer • 14 Jun 2010
After the dr. takes me off accutane, do I need to take anything else? Will I have anymore acne at all if it works? Does it take care of chest and ...
1 answer • 25 Mar 2012
My son is finishing his second month of accutane. Seen some small improvements in acne but now he is complaining of pain (joint and muscle). I have ...
0 answers • 12 Sep 2015